# SDR YENA2024101701349

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: GOUGE ON LH FUSELAGE, OUTER SKIN, AT FR 25+ 18" AND 1" ABOVE STGR 42; REF MEXICANA WO # 1318489 , 1327754, 1328846  NR # 00349 AND JB WO # 1318489 NR # 00020 : GOUGE ON LH FUSELAGE, OUTER SKIN, AT FR 25 + 18" AND 1" ABOVE STGR 42 WAS REPAIRED I.A.W. A320 SRM 53-21-11-300--076 REV. 150 AUG 01/2024.
